# SDR CA080528010

- Difficulty date: April 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearshaft
- Part number: 23068295
- Condition: Cracked
- Location: Gearbox
- Component: Gearbox, Allsn
- Component part number: C30S2303517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GEARBOX WAS RECEIVED FOR OVERHAUL.  A CRACK WAS FOUND DURING THE MPI PROCESS AT THE REPAIR FACILITY. THERE ARE (2) THROUGH CRACKS IN THE REAR SEAL JOURNAL AREA OF THE POWER TAKEOFF GEARSHAFT.  THE POWER TAKEOFF (PTO) GEAR IS SN CG119988. (TC NR 20080528010)
